# SDR FDEA202510061901

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1669501
- Condition: Gouged
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING -NUMBER 3 SLAT LOWER SURFACE SKIN FOUND DEEP DENT AT STATION XOS 480. LEFT WING NUMBER 3 SLAT LOWER SURFACE SKIN FOUND DEEP DENT AT STATION XOS 480.   REPAIR CARRIED OUT AS PER EA 1-5730-T0385019 PART 1. TITLE: WINGS- FLIGHT SURFACES- SLAT   INNER SKIN SPLICE REPAIR ON LH #3 SLAT ASSY - RSC TRACKING.REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
